# SDR HEEA0011860

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Failed
- Location: Cockpit
- Component: KY196
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER WILL NOT TRANSMIT IN FLIGHT. FOUND POWER OUT TO BE 3 WATTS BELOW SPECS.  REPLACED CAPACITOR C623.  REPAIRED.  ADJUSTED SQUELCH AND SIDETONE.  BENCH CHECK GOOD.
